RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Rec. Math. [Mat. Sbornik] N.S., 1943, Volume 12(54), Number 2, Pages 197–217 (Mi msb6155)  

This article is cited in 1 scientific paper (total in 3 paper)

On the imbedding of normed rings into the ring of operators in Hilbert space

I. Gelfand, M. Neumark


Full text: PDF file (1932 kB)

Bibliographic databases:

Received: 22.08.1941
Language: English

Citation: I. Gelfand, M. Neumark, “On the imbedding of normed rings into the ring of operators in Hilbert space”, Rec. Math. [Mat. Sbornik] N.S., 12(54):2 (1943), 197–217

Citation in format AMSBIB
\Bibitem{GelNeu43}
\by I.~Gelfand, M.~Neumark
\paper On the imbedding of normed rings into the ring of operators in Hilbert space
\jour Rec. Math. [Mat. Sbornik] N.S.
\yr 1943
\vol 12(54)
\issue 2
\pages 197--217
\mathnet{http://mi.mathnet.ru/msb6155}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=9426}
\zmath{https://zbmath.org/?q=an:0060.27006}


Linking options:
  • http://mi.mathnet.ru/eng/msb6155
  • http://mi.mathnet.ru/eng/msb/v54/i2/p197

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. K. Kerimov, “On the 90th birthday of Professor Vitalij Arsen'evich Ditkin (1910–1987)”, Comput. Math. Math. Phys., 41:12 (2001), 1677–1717  mathnet  mathscinet  zmath
    2. “Teacher about His Disciple. Four Reviews by A. N. Kolmogorov on the Works of I. M. Gelfand (On the 90th Birthday of Izrail Moiseevich Gelfand)”, Funct. Anal. Appl., 37:4 (2003), 243–250  mathnet  crossref  crossref  mathscinet  zmath
    3. M. A. Muratov, V. I. Chilin, “Topologicheskie algebry izmerimykh i lokalno izmerimykh operatorov”, Trudy Krymskoi osennei matematicheskoi shkoly-simpoziuma, SMFN, 61, RUDN, M., 2016, 115–163  mathnet
  • Математический сборник (новая серия) - 1936–1946
    Number of views:
    This page:2975
    Full text:1700
    First page:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2017